# SDR IPXA2020051555323

- Difficulty date: April 15, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7529
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E LOWER SKIN IS CRACKED AT STA. XOS. 774.8529.REPAIRED CRACKED R/H WING FIXED L/E LOWER SKIN AT STA. XOS. 774.8529 IAW SRM 57-40-02 REPAIR 7 FIG. 201. (MAJOR)
